# SDR ASOA2014081411065

- Difficulty date: July 18, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 25,447 hours, 17,699 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CHAFED JUST AFT OF BS 977 STRINGER 27.    BLENDED DAMAGE IAW RM (TR) 51-12-00-001-001-A01, & REO 670-53-00-290, REV C.
